Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Theory of linear groups in an arbitrary field


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 2 (1901), 363-394
MSC: Primary 20G15
DOI: https://doi.org/10.1090/S0002-9947-1901-1500573-3
Erratum: Trans. Amer. Math. Soc. 3 (1902), 500.
MathSciNet review: 1500573
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G15

Retrieve articles in all journals with MSC: 20G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1901-1500573-3
Article copyright: © Copyright 1901 American Mathematical Society

American Mathematical Society